# SDR DXTA2013082005483

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 9,201 hours, 7,413 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI WHILE APPLYING EVEN BRAKE PRESSURE TO SLOW ACFT,  RT BRAKE SUDDENLY BROKE FREE(STOPPING PRESSURE ON THE BRAKES RELEASED) CAUSING THE ACFT TO SWERVE ABRUPTLY TO THE LEFT.  LEFT PILOT WAS OPERATING CONTROLS. RIGHT PILOT DID NOT APPLY HIS BRAKES. RIGHT BRAKE PEDAL DID NOT DEPRESS TO FLOOR. EMERGENCY BRAKE LEVER WAS NOT USED. CONTROL OF THE ACFT WAS REGAINED THROUGH RUDDER CONTROL, RELEASING AND REAPPLYING EVEN BRAKE PRESSURE.  CHANGED ANTI-SKID CONTROLLER AND RT WHEEL TRANSDUCER. SYSTEM OPS CHECKED GOOD.  BRAKE SYS BLED AND ANTI-SKID FUNCTION CHECKED GOOD.  WORK ACCOMPLISHED IAW MM 32-42-00 AND 32-42-08.
